# SDR DL76P060127

- Difficulty date: February 14, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 22,410 hours, 10,846 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODORS NOTED ON APPROACH, EMERGENCY DELCARED.  REPLACED CENTER FCC.
